Teen Pregnancy/am i possibly pregnant
I have been taking mercilon for 2 months from now. i have been having sex with my boyfriend unprotected because i have been on the pill so it did not worry me. On the 29th of december a day after having sex i noticed that i was spotting. when i wiped with toilet paper i noticed dark brownish colour and sometimes light redish colour. this went on for whole of 8 days, and on the 9th day which is today i am ment to start my period but no sign of my period coming and no spotting.
i have been having nausea, headaches, back ache , belly ache (lower belly pain) and constantly craving for sweet foods. My mood swings are constantly changing from very happy to very mad and i am tired. when im stood up i feel like vomiting. Am i maybe just sick? or is this sign of pregnancy
I have taken 2 pregnancy tests, one on the 31st, and the other one now today in the evening (the day i was ment to start my period) they all came negative. still my body doesnt feel right. is it too early to detect ? is it possible that i might be pregnant?
I don't think you're pregnant - based on the duration, I think you've had your period for the month, even though you may have still been taking your active pills. When it came time to take your inactive pills, you didn't experience any bleeding because, due to your spotting, there was nothing left for your body to shed -- at least that's my guess. It's great that you've already taken some tests, as it's always best to check if you're feeling unsure, and while the 31st may have been a little early to to detect (depending on when you feel you may have conceived) it's certainly not too early now. It IS, however, probably too soon to be having symptoms like nausea and food cravings. Finally, if you've been taking your birth control everyday as directed, it's unlikely that you're pregnant. Keep taking your pills as normal and see if your cycle regulates next month. If you still feel unwell or like anything is "off" with your body, please don't hesitate to see a doctor.